Academic Journals Database
Disseminating quality controlled scientific knowledge

Korovkin-type Theorems and Approximation by Positive Linear Operators

ADD TO MY LIST
 
Author(s): Francesco Altomare

Journal: Surveys in Approximation Theory
ISSN 1555-578X

Volume: 5;
Start page: 92;
Date: 2010;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Korovkin-type theorem | positive operator | approximation by positive operators | Stone-Weierstrass theorem | (weighted) continuous function space | Lp-space.

ABSTRACT
This survey paper contains a detailed self-contained introduction to Korovkin-type theorems and to some of their applications concerning the approximation of continuous functions as well as of L_p-functions, by means of positive linear operators. The paper also contains several new results and applications. Moreover, the organization of the subject follows a simple and direct approach which quickly leads both to the main results of the theory and to some new ones.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil